| Catalog Number |
5C4471 |
| Medical Device Problem Code |
Unintended Electrical Shock (4018)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a patient experienced an electric shock below the abdomen from a homechoice device.This occurred during filling of automated peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.